MathSciNet Relay Station
MathSciNet bibliographic data
MR1601887 31C45 (31C15 46E35)
Kilpeläinen, Tero A remark on the uniqueness of quasi continuous functions. Ann. Acad. Sci. Fenn. Math. 23 (1998), no. 1, 261–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement